... Dosepak, - Safe combination for a 75 year old woman? Prior medication she was taking was Citalopram, Dexamethasone, Diphenhydramine, Docusate, Lorazepam, Metaxalone, Simvastatin, Tramadol, Combivent, and Mapap. Can any of the drugs cause legs to give out, muscle damage, or ligament damage? She also, has allergies to Morphine and Codeine.
25 Nov 2011
While high doses of Simvistatin (80 mg) can cause severe muscle atrophy(Rhabdomyolisis), interactions with the other that she was taking are not too great. The best way to find out is to go to the drug interaction checker which is located at the top of your sign in page and check each one.
I hope that this helps, and puts you more at ease.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... getting tightness in my chest and felt congested. I ask my doctor about my symptoms and she said it was because I had eaten a cucumber with salt ...
1 answer • 8 Mar 2010
... can't figure out why. Could it be the citalopram, or some kind of interaction with all the meds?
2 answers • 6 Jul 2010
is dexamethasone and allerfin safe for my 5 months pregnant? these 2 meds didnt work so my doctor brought me in dermatologist so they suggested me ...
1 answer • 20 May 2012
Female patient, 48 years; three weeks in treatment with quetiapine that begins with dermatologic rush 24 hs after the addition of 10 mg or ...
2 answers • 4 Jun 2012
I'm a bit confused - do andrenocorticosteroids have adverse reaction/interactions with testerosterone boosters (Such as D-Aspartic Acid) and is ...
0 answers • 4 Oct 2013